Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Powers of homeomorphisms with almost periodic properties


Author: W. H. Gottschalk
Journal: Bull. Amer. Math. Soc. 50 (1944), 222-227
MathSciNet review: 0009850
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1944-08115-9
PII: S 0002-9904(1944)08115-9